# SDR DL73E990913

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 28,302 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 OIL TEMP UNCONTROLLABLE DID NOT EXCEED RED BAND BEFORE ENG WAS SHUTDOWN.  MAINTENANCE IN PROGRESS A/C PREPARED FOR FERRY FLT TO ATL.  REPLACED ENGINE.
